KT-invexity in optimal control problems

Nenhuma Miniatura disponível

Data

2009-11-15

Título da Revista

ISSN da Revista

Título de Volume

Editor

Pergamon-Elsevier B.V. Ltd

Resumo

We extend the notion of KT-invexity from mathematical programming to the classical optimal control problem and show that this generalized invexity property is not only a sufficient condition of optimality for KT-processes (processes that obey KT-conditions below) but also a necessary condition. (C) 2009 Elsevier Ltd. All rights reserved.

Descrição

Palavras-chave

Optimal control problems, Kuhn-Tucker type necessary optimality conditions, Sufficient optimality conditions, Generalized convexity, KT-invexity

Como citar

Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 71, n. 10, p. 4790-4797, 2009.